MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HD EP ARTHROSCOPE/SINUSCOPE 4.0MM X 30 DEG X 175MM (STORZ LOCK); RIGID ENDOSCOPE

MEDOS INTERNATIONAL SARL HD EP ARTHROSCOPE/SINUSCOPE 4.0MM X 30 DEG X 175MM (STORZ LOCK); RIGID ENDOSCOPE
Model Number 242006
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).E3: reporter is a j&j employee.Investigation summary: the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: the distal end is damaged.Per service reports, this complaint can be confirmed.The distal tip damaged, fiber damaged, optics damaged were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history review: manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.
 
Event or Problem Description
It was reported by the affiliate in switzerland that the hd ep arthroscope/sinuscope 4.0mm x 30 deg x 175mm (storz lock) did not work anymore.During in-house engineering evaluation, it was determined that the distal end on the device was damaged; and therefore, the device had poor quality image.There was no procedure nor patient involvement reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.E1: the initial reporter facility name was unknown in the initial report and has been updated accordingly.

Brand Name
HD EP ARTHROSCOPE/SINUSCOPE 4.0MM X 30 DEG X 175MM (STORZ LOCK)
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle MA CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16898576
Report Number1221934-2023-01995
Device Sequence Number5561709
Product Code HRX
UDI-Device Identifier10886705028740
UDI-Public10886705028740
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242006
Device Catalogue Number242006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer05/11/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown